Reactions 1680, p293 - 2 Dec 2017 Hemi-angioedema: case report A 72-year-old woman developed hemi-angioedema during treatment with ramipril. The woman, who had been taking ramipril [indication, route and dosage not stated], presented with ’drooping of the left mouth angle’, which lasted for four hours [duration of treatment to reaction onset not stated]. Her neurological examination and brain CT scan were unremarkable. A subsequent cardiovascular test revealed atherosclerotic changes in the carotid bifurcations, with no significant stenosis. Three months later, the symptoms reappeared and subsided. Two months thereafter, she developed the same symptoms again, which included distinct swelling of the left lower lip, cheek and chin, without any facial weakness. It was noted that she had been taking ramipril for three years. Ramipril was discontinued and during three years of follow- up, she remained asymptomatic, without any recurrence of hemi-angioedema. Author comment: "Hemi-angioedema can be a rare side- effect associated with angiotensin-converting enzyme inhibitors, and symptoms can recur." Glibert N, et al. A transient ischemic attack mimic. Acta Neurologica Belgica 117: 919-920, No. 4, Dec 2017. Available from: URL: http://doi.org/10.1007/ s13760-017-0809-4 - Belgium 803284657 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud